An approach to the Faith-Menal conjecture

Liang Shen Department of Mathematics, Southeast University

Rings and Algebras mathscidoc:1612.31001

International Electronic Journal of Algebra, 1, (1), 46-50, 2007.1
The Faith-Menal conjecture is one of the three main open conjectures on QF rings. It says that every right noetherian and left FP-injective ring is QF. In this paper, it is proved that the conjecture is true if every nonzero complement left ideal of the ring R is not small (or not singular). Several known results are then obtained as corollaries.
Faith-Menal Conjecture; Quasi-Frobenius Rings
[ Download ] [ 2016-12-27 19:25:09 uploaded by lshen ] [ 679 downloads ] [ 0 comments ]
  title={An approach to the Faith-Menal conjecture},
  author={Liang Shen},
  booktitle={International Electronic Journal of Algebra},
Liang Shen. An approach to the Faith-Menal conjecture. 2007. Vol. 1. In International Electronic Journal of Algebra. pp.46-50.
Please log in for comment!
Contact us: | Copyright Reserved